MathSciNet Relay Station
MathSciNet bibliographic data
MR2459537 65N99
Helsing, Johan; Ojala, Rikard Corner singularities for elliptic problems: integral equations, graded meshes, quadrature, and compressed inverse preconditioning. J. Comput. Phys. 227 (2008), no. 20, 8820–8840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement